Simple Search:

Confidence Intervals for Parallel Systems with Covariates


Citation

Baklizi, Ayman and Daud, Isa and Ibrahim, Noor Akma (1997) Confidence Intervals for Parallel Systems with Covariates. Pertanika Journal of Science & Technology, 5 (1). pp. 77-84. ISSN 0128-7680

Abstract / Synopsis

Exact confidence intervals for regression models with censored data are often not tractable, and hence approximate intervals are derived. The most common method of obtaining these approximate intervals is based on the asymptotic normal distribution of the maximum likelihood estimator. These intervals are easy to compute and they are used in most computer statistical packages. However, these intervals have some limitations. When the sample size is small or even moderate they tend to be anticonservative and have asymmetric upper and lower tail probabilities. An alternative method based on the asymptotics of the maximum likelihood estimator is to construct intervals from the inverted likelihood ratio tests. The performance of these intervals is investigated for the regression models based on parallel systems with covariates, and with randomly right censored data for finite samples. The simulation results show that the intervals based on the inverted likelihood ratio test have better performance. They have coverage probability that is close to the nominal one, and have nearly symmetric upper and lowel tail probabilities.


Download File

[img]
Preview
PDF
Confidence_Intervals_for_Parallel_Systems_with_Covariates.pdf

Download (1MB)

Additional Metadata

Item Type: Article
Divisions: Faculty of Environmental Studies
Publisher: Universiti Putra Malaysia Press
Keywords: inverted likelihood tests, random censorship, simulation, asymptotic normality
Depositing User: Nur Izzati Mohd Zaki
Date Deposited: 25 Nov 2009 04:19
Last Modified: 27 May 2013 07:07
URI: http://psasir.upm.edu.my/id/eprint/3311
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item